Journal of Science of the Hiroshima University, Series A-I (Mathematics)

Maximum of the amplitude of the periodic solution of van der Pol's equation

Hiroki Yanagiwara

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A-I Math., Volume 25, Number 2 (1961), 127-134.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206139799

Digital Object Identifier
doi:10.32917/hmj/1206139799

Mathematical Reviews number (MathSciNet)
MR0147709

Zentralblatt MATH identifier
0109.06603

Subjects
Primary: 34.45

Citation

Yanagiwara, Hiroki. Maximum of the amplitude of the periodic solution of van der Pol's equation. J. Sci. Hiroshima Univ. Ser. A-I Math. 25 (1961), no. 2, 127--134. doi:10.32917/hmj/1206139799. https://projecteuclid.org/euclid.hmj/1206139799


Export citation

References

  • [1] Urabe, M., Geometric study of nonlinear autonomous oscillations, Funkcialaj Ekvacioj, 1 (1958), 1-83.
  • [3] Urabe, M., Periodic solution of van der Pol's equation with damping coefficient = 0 (0.2) 1.0, J. Sci. Hiroshima Univ., Ser. A, 21 (1958) 193-207.
  • [4] Urabe, M., Remarks on periodic solutions of van der Pol's equation, J. Sci. Hiroshima Univ., Ser. A, 24 (1960), 197-199.
  • [5] Urabe, M., Yanagiwara, H., and Shinohara, Y., Periodic solutions of van der Pol's equation with damping coefficient = 2 10, J. Sci. Hiroshima Univ., Ser. A, 23 (1960), 325-366.
  • [6] Yanagiwara, H., A periodic solution of van der Pol's equation with a damping coefficient =20, J. Sci. Hiroshima Univ., Ser. A, 24 (1960), 201-217.